MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE CORE 10-INCH FHD MONITOR; LARYNGOSCOPE, RIGID

VERATHON MEDICAL ULC GLIDESCOPE CORE 10-INCH FHD MONITOR; LARYNGOSCOPE, RIGID
Model Number 0570-0436
Medical Device Problem Codes Erratic or Intermittent Display (1182); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported glidescope core 10-inch fhd monitor was returned to verathon for evaluation.A verathon technical service representative (tsr) evaluated the returned monitor and was able to confirm the reported image issue.When connected to verathon's test equipment, the screen was flickering and intermittently flashing to black.Visual inspection found a damaged connector on the embedded display port (edp) printed circuit board assembly (pcba) which was replaced.In addition, the display assembly was replaced which the monitor then functioned as intended.The customer's monitor failed verathon's device functionality testing and visual inspection.Upon completion of verathon's evaluation, the repaired monitor was returned to the customer.Corrective action is not required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
A customer reported that during intubation of a patient, using a glidescope core 10-inch fhd monitor, the screen was flickering and turned black intermittently.The procedure was completed by using the same monitor but they reported jiggling the cable until a clear picture was observed.No delay in the procedure, use of a backup device, or harm to the patient was reported.Following the reported event, the customer's verathon territory manager evaluated the system at the facility and isolated the issue to the monitor.

Brand Name
GLIDESCOPE CORE 10-INCH FHD MONITOR
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
Manufacturer (Section G)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA   V5C 5A9
Manufacturer Contact
corey kasbohm
20001 n creek pkwy
bothell, WA 98011-8218
4256295760
MDR Report Key20292115
Report Number9615393-2024-00123
Device Sequence Number17963069
Product Code CCW
UDI-Device Identifier00879123008589
UDI-Public(01)00879123008589(11)230206
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0570-0436
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date09/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown